Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Sex & Relationships

Get Email Updates

Sex & Relationships Guide

Susan Cody HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

EmpowHER Guest

ask: Implantation or Period?

By Anonymous
 
Rate This

Anonymous I'm about 12 dpo, according to one calculator... about 9 dpo according to another. (Isn't that always the way things seem?) It's our first month ttc, thus my first month off the ring, so I'm not really sure when everything is supposed to be starting since I've been on bc for so many years. If I'm a 28 day cycle, I'm not supposed to start my period until Monday (today's Friday). However, on Tuesday, I started spotting and still am. It's nothing like a period on bc much less off of it (it was awful and heavy and looong... thus going on bc to begin with). So- I'm all confused. It's a variety of colors, but there doesn't seem to be any (sorry for tmi) "stuff" coming with it... just a little blood. I'm keeping a tampon in just for work since I only have 1 bathroom break in 8 hrs, but it's not even enough bleeding to need one at home. Sooo- according to another site, I should get a reasonably accurate pregnancy test on Saturday (tomorrow), but I'm just wondering if maybe my timing was off... like if this is my period, my ovulation calculation would have been off by about a week... and if it's not and my cycle is longer than 28 days, would it be too early to test?

So. Confused.
And is there somewhere that can explain what all the acronyms mean?!
Sincerely,
LOL-ing while TTC and counting the DPO :D

Add a Comment1 Comments

DaisyN Guide

Hi Anon,

Welcome to EmpowHER.  Most women after stopping birth control pill experience changes on their cycles.  

If don't get a period for several months, you may have what's known as post-pill amenorrhea. The pill prevents your body from making hormones involved in ovulation and menstruation. When you stop taking the pill, it can take some time for your body to return to normal production of these hormones.

You might need to discuss this with your doctor, just to confirm you are not pregnant. 

Best,

Daisy

November 9, 2012 - 8:58am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1636 Health

Changed

610 Lives

Saved

457 Lives
3 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Need Your Feedback! What health topics would you like to see covered more on EmpowHER.com?:
View Results